An existence theorem for solutions of second order non-linear ordinary differential equations in the complex domain
Rendiconti del Seminario Matematico della Università di Padova, Volume 41 (1968), p. 276-299
@article{RSMUP_1968__41__276_0,
     author = {Bank, Steven B.},
     title = {An existence theorem for solutions of second order non-linear ordinary differential equations in the complex domain},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {41},
     year = {1968},
     pages = {276-299},
     zbl = {0187.33401},
     mrnumber = {251283},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1968__41__276_0}
}
Bank, Steven. An existence theorem for solutions of second order non-linear ordinary differential equations in the complex domain. Rendiconti del Seminario Matematico della Università di Padova, Volume 41 (1968) pp. 276-299. http://www.numdam.org/item/RSMUP_1968__41__276_0/

[1] S. Bank, On the instability theory of differential polynomials, Ann. Mat. Para Appl., 74 (1966), 83-112. | MR 204785 | Zbl 0149.29702

[2] S. Bank, On the asymptotic behavior of solutions near an irregular singularity, Proc. Amer. Math. Soc., 18 (1967), 15-21. | MR 212243 | Zbl 0219.34040

[3] E.W. Chamberlain, Families of principal solutions of ordinary differential equations, Trans. Amer. Math. Soc., 107 (1963), 261-272. | MR 148974 | Zbl 0121.07201

[4] W. Strodt, Contributions to the asymptotic theory of ordinary differential equations in the complex domain, Mem. Amer. Math. Soc., No. 13, (1954), 81 pp. | MR 67290 | Zbl 0059.07701

[5] W. Strodt, Principal solutions of ordinary differential equations in the complex domain, Mem. Amer. Math. Soc., No. 26, (1957), 107 pp. | MR 92901 | Zbl 0101.30003

[6] W. Strodt, On the algebraic closure of certain partially ordered fields, Trans. Amer. Math. Soc., 105 (1962), 229-250. | MR 140514 | Zbl 0113.03301